RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 1, Pages 187–206 (Mi nd66)  

This article is cited in 2 scientific papers (total in 2 papers)

Stochastic properties of the singular hyperbolic attractors

E. A. Sataev

Obninsk State Technical University for Nuclear Power Engineering

Abstract: In 1998 in paper of D. V. Turaev and L. P. Shilnikov there was introduced the definition of the pseudohyperbolic flow. The pseudohyperbolic flow is the flow such that in every point of the phase space there exists decomposition of the tangent bandle to sum of two spaces such that in one of these spaces there is expanding of volume. Independently in paper of C. Morales, M. J. Pacifico and E. Pujals was introduced the definition of the singular hyperbolic flow. Singular hyperbolic attractors satisfy more strong conditions then pseudohyperbolic ones. This paper is devoted to the theory of Sinai–Bowen–Ruelle measures for singular hyperbolic attractors. There are established such properties as ergodicity, mixing, continuous dependence of the invariant measures on flow.

Keywords: pseudohyperbolicity, singular hyperbolic system, invariant measure, ergodicity, mixing.

Full text: PDF file (638 kB)
References: PDF file   HTML file

UDC: 517.938
MSC: 37D45
Received: 15.01.2010

Citation: E. A. Sataev, “Stochastic properties of the singular hyperbolic attractors”, Nelin. Dinam., 6:1 (2010), 187–206

Citation in format AMSBIB
\Bibitem{Sat10}
\by E.~A.~Sataev
\paper Stochastic properties of the singular hyperbolic attractors
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 1
\pages 187--206
\mathnet{http://mi.mathnet.ru/nd66}
\elib{http://elibrary.ru/item.asp?id=13411487}


Linking options:
  • http://mi.mathnet.ru/eng/nd66
  • http://mi.mathnet.ru/eng/nd/v6/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gonchenko A.S., Gonchenko S.V., “Retracted: Lorenz-Like Attractors in a Nonholonomic Model of a Rattleback (Retracted Article. See Vol. 30, Pg. C3-C3, 2017)”, Nonlinearity, 28:9 (2015), 3403–3417  crossref  isi
    2. Conchenko A.S. Conchenko V S. Kazakovt V O. Kozlov A.D., “Elements of Contemporary Theory of Dynamical Chaos: a Tutorial. Part i. Pseudohyperbolic Attractors”, Int. J. Bifurcation Chaos, 28:11 (2018), 1830036  crossref  mathscinet  isi  scopus
  • Нелинейная динамика
    Number of views:
    This page:246
    Full text:62
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019